A 28-year-old female asked:
Disclaimer

started neomycin ear drops on friday and after use and randomly throughout day sounds like wind in ear why?

1 doctor answer
Dr. Donald Colantino
60 years experience Internal Medicine
Otitis: The medication may be interacting with cerumen in the ear canal causing these symptoms. Antibiotic ear drops are usually prescribed for otitis externa which is in the canal and not in the ear drum. Your physician is best qualified to advise you as he/she has examined your ear.
Answered on May 8, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 43-year-old female asked:
Dr. Clarene Cress
Specializes in Pediatrics
Do you have ?: Your treatment is one alternative for an ear infection with a component of external otitis or otitis with perforation. Hopefully you are getting good ... Read More
A 33-year-old member asked:
Dr. Dennis Diaz
37 years experience ENT and Head and Neck Surgery
Can be: Prescription neomycin drops can be helpful with external ear infections but there are newer topical ear medicines that have less issues (allergic reac ... Read More
3
3 thanks
A 33-year-old female asked:
Dr. Robert Uyeda
44 years experience General Surgery
If your doctor: prescribed ear drops, you probably have external ear infection. You should follow your doctor's advice.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month